# SDR DALA2025012400602

- Difficulty date: October 18, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N309DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55107
- Aircraft time: 11,143 hours, 5,020 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Erosion Shield
- Condition: Peeling
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET LEADING EDGE EROSION TAPE PEELED UP AT LOWER EDGE. LH WINGLET LEADING EDGE WHERE EROSION TAPE IS DAMAGED AND FOUND NO UNDERLYING DAMAGE. TRIMMED OFF EXCESS BOOT MATERIAL TO MEET AERODYNAMIC SMOOTHNESS IAW A220 ASRP 57-32-00-00AAA-662A-A. FWD TO MONITOR AND PERFORM REPETITIVE INSPECTIONS EVERY 150 FLIGHT HOURS AND TERMINATION ACTION AT 850 FLIGHT HOURS. REPLACED DIS BONDED SECTION OF ABRASION RESISTANT TAPE ON LEFT WINGLET REF A220 AMP 51-22-01-00AAA- 621A-A. OK TO CLOSE QC MON LOG. (00341696 23JAN25 10:41 UTC) (LP# 6687159)
